# SDR SWAA2021011141025

- Difficulty date: January 5, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 49,822 hours, 25,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE EMERGENCY EXIT ROW EXIT LIGHT BROKEN.  R & R LIGHT ASSEMBLY, IAW AMM 33-51-01 FOUND POWER SUPPLY INOPERABLE.  R & R BOTH BATTERY PACK AND BASE, IAW AMM 33-51-06.
